MAUDE Adverse Event Report: INTERA ONCOLOGY, INC INTERA 3000; HEPATIC ARTERY INFUSION PUMP

INTERA ONCOLOGY, INC INTERA 3000; HEPATIC ARTERY INFUSION PUMP
Model Number AP-03000H
Medical Device Problem Codes Device Contamination with Chemical or Other Material (2944); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); Hematoma (1884)
Date of Event 06/02/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A device history review was performed and confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations that could have contributed to the reported event.Based on the information provided by the reporting physician, the reported event was not related to a device malfunction or performance issue.The implanted pump was reported to be functioning as intended at the time of explant.The pump exchange was performed due to contamination resulting from persistent wound dehiscence and exposure of the device secondary to wound healing complications.The physician indicated that the incision failed to heal and that device removal was necessitated by exposure of the pump, not by any deficiency in device function.Therefore, intera oncology's evaluation concludes that the reported event was attributable to the patient's clinical condition and surgical site complications rather than a malfunction of the pump.
 
Event or Problem Description
Intera oncology was notified on (b)(6) 2026, of a pump exchange procedure.The originally implanted pump (serial no.(b)(6)), implanted on (b)(6) 2026, was associated with persistent wound dehiscence and hematoma, resulting in exposure and contamination of the device.The physician reported that the pump was functioning as intended with no performance issues.During surgical exploration, contamination of the implanted pump was confirmed.The contaminated pump (serial no.(b)(6)) was explanted and replaced with a new pump (serial no.(b)(6)).According to the physician, the pump exchange was performed due to contamination associated with failure of the incision site to heal.The physician reported that the event was not related to pump performance or malfunction and stated that the device was removed because it had become exposed secondary to wound healing complications.

Brand Name
INTERA 3000
Common Device Name
HEPATIC ARTERY INFUSION PUMP
Manufacturer (Section D)
INTERA ONCOLOGY, INC
180 wells avenue
suite 300a
newton MA 02459
Manufacturer (Section G)
INTERA ONCOLOGY, INC
180 wells avenue
suite 300a
newton MA 02459
Manufacturer Contact
jesus matos
180 wells avenue
suite 300a
newton, MA 02459
MDR Report Key25679635
Report Number3015537318-2026-00061
Device Sequence Number9709755
Product Code LKK
UDI-Device Identifier00850014110147
UDI-Public00850014110147
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P890055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAP-03000H
Device Catalogue NumberAP03000H
Device Lot Number31486790
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2026
Initial Report FDA Received Date07/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age68 YR
Patient SexMale
Patient Weight144 KG